# SDR IPXA2020111262283

- Difficulty date: October 27, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A57240071201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LT WING FIXED TRAILING EDGE LOWER SURFACE DOUBLER PLATE CRACK AROUND THE FASTENER HOLES 1 EA FWD OF NR 3 SPOILER INBOARD HINGE.  REMOVED BRACKET, IAW SRM 51-40-21 FABRICATED REPLACEMENT BRACKET, IAW SRM 51-72-10 TRAVELER T20/1521649.  INSTALLED REPLACEMENT BRACKET, IAW SRM 51-40-21.
